# SDR AALA20160721009

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 4,199 hours, 441 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MLC206261
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  RECEIVED A CREW OXYGEN LOW ECAM WARNING. SYSTEM INDICATED 60 PSI AT LANDING.  EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT GROUNDED.  MAINTENANCE FOUND CAPTAIN`S OXYGEN MASK LEAKING. REMOVED AND REPLACED MASK IAW AMM 35-11-18 AND ACCOMPLISHED LEAK CHECK. SYSTEM CHECKED NORMAL.
